# SDR AALA2018100439017

- Difficulty date: October 1, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 47,733 hours, 30,621 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: False Indication
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM MESSAGE, LAVATORY SMOKE WAS ANNUNCIATED AND THEN CLEARED. FLIGHT ATTANDANTS SAID IT WAS THE FORWARD LAVATORY, NO SMOKE PRESENT. MAINTENANCE RESET SMOKE DETECTOR CONTROL UNIT, AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 26-21-00.
